Lilypie First Birthday tickers

Saturday, August 12, 2006

Big tummy pain...

I took my last provera 5 days ago and.... NOTHING.

I have not started a period... and I am getting really pissed about it. My stomach is sore and bloated... my breasts feel like rocks and hurt like hell and I am 5.5 pounds heavier than I was this time last friggin week.

I swear I think something is really fucked up here.

I have never had trouble starting my period before and I think the brown sludge was just a side effect from the clomid... but I can tell you one thing... I will never take provera again. Never.

I am so pissed off about the weight thing... maybe it is PMS and the gullywasher will come tomorrow.

I feel like I could burst into tears... or pinch someone's head off right now.

ugggghhhh. (sigh.)

9 Comments:

Anonymous Amy Elle said...

I just thought it might help to know that it was over 10 days for me. I have taken it before clomid, and to help regulate my cycles, and almost every single time it took about 10 days from the last pill before I started.

6:34 PM  
Blogger ellie said...

I know it sucks- it takes awhile-the brst pain and the lbs are compliments of the provera- the clomid didn't really help my personality in the least- and the period I had when I fianlly had one-was quite possibly the worst emotional experience to date. Not that this is offering comfort in any way-and I wish I could. Hugs to you- and I hope it comes soon.

7:28 AM  
Anonymous Anonymous said...

I wish you the best...just want to see you pg...you deserve it!

10:45 AM  
Blogger Deana said...

Don't give up on the provera working. It is funny I have taken it lots of times, it never works in exactly the same time frame. I think our body gets messed up too. I hope it will start for you soon, but I think I have had it take up to 10 days.

8:00 PM  
Blogger Deana said...

Don't give up on the provera working. It is funny I have taken it lots of times, it never works in exactly the same time frame. I have had it start two days later and take up to 10 days.

8:02 PM  
Blogger Heather P. said...

Jamie,
So sorry it has been so long since I came here!! I had to catch up on everything! As for your last post, I just took provera last month and I was 2 days past the last pill. We pcos'ers don't always cooperate with the meds.
Heather

4:44 AM  
Blogger Ollie said...

Uuuuuugghh, this sounds ouchy. I've never gone the Provera route, so I don't know what is expected. I only hope the ouchy ends and you can move forward soon.

5:15 AM  
Blogger Ally said...

I hope you feel better soon Jamie. Meds just suck sometimes!

Good luck with school starting...I hope that new teacher will be better than the last.

5:34 AM  
Blogger Lady S said...

The first time I took Provera it took nearly 10 days past finishing the 10 days of pills for me to get my period. My doc told me it could take up to 2 weeks.

And I had a total mental meltdown one day on Provera, so I can relate. It stinks!

Good luck.

8:21 AM  

Post a Comment

<< Home

Daisypath Wedding tickers

Click Here